# SDR UIEA2019032603663

- Difficulty date: March 25, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 83,187 hours, 12,043 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FAULT IN FLIGHT ( T/S PER FIM 49-11 FT 987 LAST START NO FAULTS. 2ND START - NO START. NO MINI FLAGS. OPS CHECK NO FAULTS CLEARED FOR SERVICE.  ////  ON LP 1054810 - OPENED MDDR 109251 (MEL 25-AP-01) - APU COLD SOAK START VERIFICATION REQUIRED )
